# SDR YENA20120414479

- Difficulty date: April 14, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 33,880 hours, 11,912 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Part serial: 13284
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 8,928 hours, 3,210 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 893 BOS-MBJ, AIRCRAFT DIVERTED TO MCO DUE TO HYD ENG 1 PUMP LO PRESSURE ON ECAM AT CRUISE.  PERFORMED QRH AND RECYCLED HYD PUMP, WORKED FOR 15 MIN AND FAILED AGAIN.  PTU WORKING NORMALLY HYD SYS QTY DOWN 1/3 IN FLIGHT.  REMOVED AND REPLACED NR 1 ENG HYD PRESSURE SWITCH IAW AMM 29-11-17.  PERFORMED ENGINE RUN IAW AMM 72-00-00 NO LEAKS NOTED.
